Algebraic Geometry

[6] The crepant transformation conjecture for toric complete intersections

Tom Coates Imperial College Hiroshi Iritani Kyoto University Yunfeng Jiang University of Kansas

Algebraic Geometry mathscidoc:1907.01001

Advances in Math, 329, 1002-1087, 2018
[ Download ] [ 2019-07-02 17:34:27 uploaded by jiangyf ] [ 4 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the positivity of the logarithmic cotangent bundle

Damian Brotbek Centre de mathématique Laurent Schwartz, École polytechnique Ya Deng Institut de Recherche Mathématique Avancée, Université de Strasbourg

Algebraic Geometry Complex Variables and Complex Analysis mathscidoc:1906.01009

Annales de l'Institut Fourier, 68, (7), 3001-3051, 2018
[ Download ] [ 2019-06-26 22:56:00 uploaded by yadeng ] [ 6 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Kobayashi hyperbolicity of the complements of general hypersurfaces of high degree

Damian Brotbek Centre de Mathématiques Laurent Schwartz, École polytechnique Ya Deng Institut de Recherche Mathématique Avancée, Université de Strasbourg

Algebraic Geometry Complex Variables and Complex Analysis mathscidoc:1906.01008

Geometric And Functional Analysis, 29, 690-750, 2019.6
[ Download ] [ 2019-06-26 22:33:24 uploaded by yadeng ] [ 8 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the cohomology of the compactification of Deligne-Lusztig varieties

Haoran Wang Tsinghua University

Algebraic Geometry mathscidoc:1906.01007

Annales de l'Institut Fourier, 64, (5), 2087-2126, 2014
[ Download ] [ 2019-06-26 18:01:39 uploaded by Haoran ] [ 0 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] 4d N = 2 SCFT and singularity theory Part III: Rigid singularity

Bingyi Chen Tsinghua University Dan Xie Tsinghua University Stephen S.-T. Yau Tsinghua University Shing-Tung Yau Harvard University Huaiqing Zuo Tsinghua University

Algebraic Geometry mathscidoc:1906.01006

ADV. THEOR. MATH. PHYS., 22, (8), 1885-1905, 2018
[ Download ] [ 2019-06-26 02:50:42 uploaded by hqzuo ] [ 9 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved